# SDR UVV2002F00000

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N910BH
- Make and model: Rkwell NA26580
- Aircraft serial: 38054
- Engine: Ge CF700*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 765731220
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVER FLAP PANEL UNDERSIDE CORRODED COMPLETELY THROUGH SKIN TO HONEYCOMB SUBSTRUCTURE.  AREA NOT READILY INSPECTABLE DUE TO VELCRO APPLIED OVER AREA TO ACT AS CHAFE STRIPS FOR FLAP UPPER SURFACE.  RECOMMEND CLOSE VISUAL INSPECTION OF AREA DURING 150 HOUR INSPECTION.
